# SDR HALA0000188

- Difficulty date: June 18, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 12 - SFO - ATC ADVISED OF POSSIBLE TIRE FAILURE, FOLLOWED COMPANY PROCEDURS, AND FOUND TIRE NR 2 (LEFT MAIN) IS BLOWN.  REMOVED AND REPLACED NR 1, 2 AND 6 MAIN TIRES.  INSPECTED LEFT MAIN GEAR, LEFT WING UNDERSIDE, TRAILING EDGE FLAP INBOARD, GEAR WHEEL WELL, AND NR 1 ENG FOR FOD DAMAGE.  NO DAMAGE NOTED.  ALL CHECKS GOOD.  (M)
